# SDR AALA202112232192

- Difficulty date: December 22, 2021
- Submitted: December 23, 2021
- Operation: Air carrier
- Aircraft: N784AN
- Make and model: Boeing 777223
- Aircraft serial: 29588
- Aircraft time: 83,386 hours, 10,218 cycles
- System (JASC): 2420 · AC Generation System
- Part: Converter
- Part number: 757183G
- Condition: Fault Message
- Location: Zone 100 - Fuse
- Stage of operation: TO
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: ON TAKEOFF, RECEIVED LEFT AND RIGHT BACKUP GENERATOR FAULTS. UNABLE TO RESET. DECLARED AN EMERGENCY, RETURNED TO LHR, LANDING SAFELY. REPLACED BACKUP GENERATOR FREQUENCY CONVERTER PER AMM 24-25-09.
